# SDR 9507103208

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308US
- Make and model: Airbus A320-211
- Aircraft serial: 107
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: D53231206200
- Condition: Corroded
- Location: Fs 12167-12700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERMEDIATE LAYOVER VISIT, FOUND CORROSION ON RIVETS COMMON TO STR 40L BETWEEN FRAMES 29 AND 30.  AFTER REMOVAL OF THE RIVETS, THE STRINGER REVEALED CORROSION ON THE UPPER SURFACE FLANGE COMMON TO THE FUSELAGE SKIN.  REPAIRED PER NWA EA 32-97855.  SERIAL NR 32 CHANGED TO 107.
